# SDR RRXA97279

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Lt Mlg Swivel
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOSS OF HYDRAULIC FLUID DOWN TO 4.5 GAL IN CRUISE.  INSTALLED SERVICEABLE O-RING PACKING ON LT MLG SWIVEL ASSY, LEAK CHECK GOOD.  SERVICE HYD RES TO PROPER LIMIT.  U/C TAIL NUMBER CHANGE.
